BibTeX record journals/automatica/WangPSAL21

download as .bib file

@article{DBLP:journals/automatica/WangPSAL21,
  author    = {Yueying Wang and
               Huayan Pu and
               Peng Shi and
               Choon Ki Ahn and
               Jun Luo},
  title     = {Sliding mode control for singularly perturbed Markov jump descriptor
               systems with nonlinear perturbation},
  journal   = {Autom.},
  volume    = {127},
  pages     = {109515},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.automatica.2021.109515},
  doi       = {10.1016/j.automatica.2021.109515},
  timestamp = {Fri, 16 Apr 2021 09:31:50 +0200},
  biburl    = {https://dblp.org/rec/journals/automatica/WangPSAL21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics